| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that during delivery of the light adjustable lens (lal, sn (b)(6), +15.0d) a capsule tear occurred.The lal was removed from the eye and an anterior vitrectomy performed.A new lal (sn (b)(6), +15.0d) was implanted in the sulcus.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation and provide a correction.Correction to section d9.Updates to sections h3 and h6.The explanted lal was returned for evaluation.Visual inspection confirmed the lens optic had been cut into two pieces with one of the haptics detached and missing.A definitive root cause for the reported event could not be determined.